# SDR 2008UALA02903

- Difficulty date: May 19, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 49,882 hours, 34,229 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE SKIN CRACKED AT CHEM MILLED STEP BS 727E +2" AND STRINGER S-18L.  MAJOR REPAIR ACCOMPLISHED: REMOVED CRACK DAMAGE.  ACCMP'D NDT FOR CRACK CONTAINMENT & ACCMP INSURANCE CUT.  ACCMP NDT OF OPEN HOLES COMMON TO REPAIR.  FABRICATED & INSTALLED EXTERNAL DOUBLER REPAIR.
